Alert archive / Oregon / Gale Warnings in 2016
Gale Warning 14, NWS Medford, OR
NWS Medford, OR issued this gale warning at Feb 20, 2016, 3:07 PM PST. It took effect at Feb 21, 2016, 4:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2016, 3:07 PM PST (23:07 UTC)
- In effect from
- Feb 21, 2016, 4:00 AM PST
- Expired
- Feb 21, 2016, 1:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
011 WHUS76 KMFR 202307 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PST SAT FEB 20 2016 PZZ350-356-376-211215- /O.CON.KMFR.SW.Y.0029.000000T0000Z-160221T1200Z/ /O.UPG.KMFR.GL.A.0011.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.SC.Y.0024.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.SE.W.0020.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.GL.W.0014.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.SW.Y.0030.160221T2100Z-160222T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 307 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM SUNDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 1 PM SUNDAY TO 4 AM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SEAS: HIGH AND STEEP SEAS AROUND 10 TO 12 FEET THROUGH TONIGHT. AS WIND WAVES INCREASE... ADDITIONAL VERY STEEP AND CHAOTIC SEAS 11 TO 14 FEET ARE EXPECTED ON SUNDAY. * WINDS: WINDS BECOMING SOUTH 15 TO 20 KT LATE TONIGHT. WINDS WILL INCREASE EARLY SUNDAY MORNING INTO EARLY SUNDAY AFTERNOON TO SOUTH 30 TO 35 KT WITH GUSTS TO 40 KT FOR AREAS NORTH OF GOLD BEACH AND 25 KT FROM GOLD BEACH SOUTH. * AREAS AFFECTED: STEEP HAZARDOUS SEAS WILL OCCUR IN ALL AREAS THROUGH TODAY THROUGH TONIGHT. SUNDAY...GALES IMPACT AREAS BEYOND 5 NM OF THE COAST NORTH OF GOLD BEACH AND WITHIN 5 NM NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-211215- /O.CON.KMFR.SW.Y.0029.000000T0000Z-160221T1200Z/ /O.UPG.KMFR.GL.A.0011.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.GL.W.0014.160221T1200Z-160221T2100Z/ /O.NEW.KMFR.SW.Y.0030.160221T2100Z-160222T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 307 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM SUNDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 1 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 1 PM SUNDAY TO 4 AM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SEAS: HIGH AND STEEP SEAS AROUND 10 TO 12 FEET THROUGH TONIGHT. AS WIND WAVES INCREASE... ADDITIONAL VERY STEEP AND CHAOTIC SEAS 11 TO 14 FEET ARE EXPECTED ON SUNDAY. * WINDS: LIGHT WINDS TODAY BECOMING SOUTH 15 TO 20 KT LATE TONIGHT. WINDS WILL INCREASE EARLY SUNDAY MORNING INTO EARLY SUNDAY AFTERNOON TO SOUTH 30 TO 35 KT WITH GUSTS TO 40 KT FOR AREAS NORTH OF GOLD BEACH AND 25 KT FROM GOLD BEACH SOUTH. * AREAS AFFECTED: STEEP HAZARDOUS SEAS WILL OCCUR IN ALL AREAS THROUGH TODAY THROUGH TONIGHT. SUNDAY...GALES MAY IMPACT AREAS BEYOND 5 NM OF THE COAST NORTH OF GOLD BEACH AND WITHIN 5 NM NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
856 WHUS76 KMFR 211045 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 245 AM PST SUN FEB 21 2016 PZZ350-356-376-212345- /O.CON.KMFR.SW.Y.0029.000000T0000Z-160221T1200Z/ /O.CON.KMFR.GL.W.0014.160221T1200Z-160221T2100Z/ /O.CON.KMFR.SE.W.0020.160221T1200Z-160221T2100Z/ /O.CON.KMFR.SC.Y.0024.160221T1200Z-160221T2100Z/ /O.CON.KMFR.SW.Y.0030.160221T2100Z-160222T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 245 AM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * SEAS: HIGH AND STEEP SEAS AROUND 10 TO 11 FEET THROUGH TONIGHT. AS WIND WAVES INCREASE THIS MORNING INTO EARLY THIS AFTERNOON... STEEP TO VERY STEEP AND CHAOTIC SEAS OF 10 TO 14 FEET ARE EXPECTED. SEAS WILL LOWER BUT REMAIN STEEP THROUGH SUNDAY NIGHT. * WINDS: SOUTH 15 TO 20 KT OVERNIGHT...INCREASING EARLY THIS MORNING INTO EARLY THIS AFTERNOON TO SOUTH 30 TO 35 KT WITH GUSTS TO 40 KT FOR AREAS NORTH OF GOLD BEACH AND 20 TO 30 KT FROM GOLD BEACH SOUTH. * AREAS AFFECTED: STEEP HAZARDOUS SEAS WILL OCCUR IN ALL AREAS OVERNIGHT. THEN BEGINNING THIS MORNING...GALES WILL IMPACT AREAS BEYOND 5 NM OF THE COAST NORTH OF GOLD BEACH AND WITHIN 5 NM NEAR CAPE BLANCO. VERY STEEP HAZARDOUS SEAS ALONG WITH SMALL CRAFT ADVISORY LEVEL WINDS ARE EXPECTED FROM GOLD BEACH SOUTH BEYOND 5 NM FROM SHORE TODAY. WITHIN 5 NM OF SHORE...SMALL CRAFT WINDS AND SEAS ARE EXPECTED TODAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-212345- /O.CON.KMFR.SW.Y.0029.000000T0000Z-160221T1200Z/ /O.CON.KMFR.GL.W.0014.160221T1200Z-160221T2100Z/ /O.CON.KMFR.SW.Y.0030.160221T2100Z-160222T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 245 AM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * SEAS: HIGH AND STEEP SEAS AROUND 10 TO 11 FEET THROUGH TONIGHT. AS WIND WAVES INCREASE THIS MORNING INTO EARLY THIS AFTERNOON... STEEP TO VERY STEEP AND CHAOTIC SEAS OF 11 TO 14 FEET ARE EXPECTED. SEAS WILL LOWER BUT REMAIN STEEP THROUGH SUNDAY NIGHT. * WINDS: SOUTH 15 TO 20 KT OVERNIGHT...INCREASING EARLY THIS MORNING INTO EARLY THIS AFTERNOON TO SOUTH 30 TO 35 KT WITH GUSTS TO 40 KT FOR AREAS NORTH OF GOLD BEACH AND 20 TO 30 KT FROM GOLD BEACH SOUTH. * AREAS AFFECTED: STEEP HAZARDOUS SEAS WILL OCCUR IN ALL AREAS OVERNIGHT. THEN BEGINNING THIS MORNING INTO EARLY THIS AFTERNOON...GALES WILL IMPACT ALL OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 20, 2:48 PM PST, 19 minutes earlier.
Area forecast discussion, Feb 20, 2:48 PM PST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
248 PM PST SAT FEB 20 2016
.SHORT TERM...SKIES CLEARED OUT RIGHT ON TIME TODAY, AND ALL
THAT'S LEFT IS SOME PASSING HIGH CLOUD. THE WEATHER WILL REMAIN
RATHER QUIET AND BENIGN THROUGH THE EVENING AREA-WIDE.
THERE IS A COLD FRONT NEAR 140W THIS AFTERNOON WHICH WILL MOVE
INTO THE WATERS SUNDAY MORNING AND THEN ONSHORE SUNDAY AFTERNOON.
IT WILL BE WEAKENING AS IT APPROACHES, BUT IT WILL STILL BRING
GUSTY WINDS TO THE COAST, RAIN TO MUCH OF THE WEST SIDE, AND SOME
SNOW TO THE CASCADES ABOVE 5500 FEET LATER SUNDAY. NONE OF THIS
LOOKS LIKE IT WILL REQUIRE ANY HEADLINES, BUT THE FORECAST POPS
AND QPF HAVE BEEN INCREASED OVER THE WEST SIDE FOR SUNDAY. THE
FRONT THEN FALLS APART AS IT JUMPS THE CASCADES SUNDAY EVENING AND
NIGHT. MOIST ONSHORE FLOW WILL LIKELY KEEP SHOWERS GOING IN THE
CASCADES INTO THE EVENING, BUT WE DON'T EXPECT MUCH, IF ANY,
PRECIPITATION TO MAKE IT TO THE EAST SIDE.
AN UPPER RIDGE DEVELOPS ALONG THE PACNW COAST MONDAY AND GRADUALLY
SHIFTS EAST ON TUESDAY. WE WILL ALSO SEE A WEAK THERMAL TROUGH
DEVELOP ALONG THE COAST WHICH WILL INDUCE OFFSHORE FLOW OVER THE
WEST SIDE. THIS WILL PRODUCE WARMER, DRIER WEATHER MONDAY AND EVEN
MORESO ON TUESDAY. THE PREVIOUS SHIFT RAISED TEMPERATURES INTO
THE 70S FOR TUESDAY WEST OF THE CASCADES, AND WHILE THIS IS HIGHER
THAN ANY GUIDANCE, I CAN SEE HOW THIS MAY HAPPEN, SO I'LL GIVE IT
A CHANCE. -WRIGHT
.LONG TERM...WEDNESDAY MORNING, FEB 24TH THROUGH SUNDAY, FEB 28TH,
AND BEYOND... THIS PERIOD WILL BEGIN WITH A HIGH AMPLITUDE RIDGE OF
HIGH PRESSURE OVER WESTERN NORTH AMERICA FROM CALIFORNIA TO WESTERN
CANADA. DURING THE DAY ON WEDNESDAY, SOME WEAK JET STREAM ENERGY
WILL BE NOSING INTO OUR AREA FROM THE WEST EFFECTIVELY LEADING TO A
DIRTY RIDGE. THIS MEANS THAT IT WILL BE MILD AND HIGH PRESSURE WILL
BE GENERALLY IN CONTROL, BUT WE'LL ALSO SEE PERIODS OF INCREASED
CLOUDINESS. TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL.
NUMERICAL MODELS HAVE TRENDED TOWARD MORE PRONOUNCED HIGH PRESSURE
RIDGING MOVING IN FROM THE PACIFIC OCEAN THURSDAY AND FRIDAY AHEAD
OF A DEEPENING TROUGH OF LOW PRESSURE IN THE GULF OF ALASKA.
THEREFORE, TEMPERATURES HAVE BEEN INCREASED FOR THIS TIME PERIOD,
WITH OVERNIGHT LOWS 5-10 DEGREES ABOVE NORMAL AND DAYTIME HIGHS
10-15 DEGREES ABOVE NORMAL.
FRIDAY NIGHT THROUGH NEXT WEEKEND BOTH THE GFS AND ECMWF BRING A
MODEST FRONTAL SYSTEM THROUGH IN SOUTHWEST FLOW ALOFT. CURRENTLY,
SNOW LEVELS LOOK AS IF THEY WILL BEGIN NEAR 8KFT FRIDAY NIGHT
LOWERING TO BETWEEN 6KFT AND 7KFT BY SATURDAY THROUGH SATURDAY
NIGHT. THE ECMWF REMAINS WARMER WITH THIS SYSTEM THAN THE GFS. THE
CURRENT FORECAST LEANS MORE TOWARD THE COOLER GFS SOLUTION GIVEN
TRENDS FOR MOST OF THIS SEASON. THIS INITIAL FRONT SHOULD BRING
TEMPERATURES BACK TO ABOUT TO 5 DEGREES WARMER THAN NORMALS NEXT
SATURDAY AFTERNOON INTO SUNDAY. A COLDER AND MORE APPRECIABLE STORM
SYSTEM APPEARS LIKELY FOR EARLY NEXT WEEK.
AS WE APPROACH THE END OF THE MONTH, MODELS CONTINUE TO INDICATE A
HIGH PRESSURE RIDGE OVER THE WESTERN UNITED STATES, BUT ALSO
INDICATE A VERY STRONG 160-180KT 300MB JET STREAM SHIFTING
EASTWARD ACROSS THE PACIFIC OCEAN. THE OFFICIAL CPC FORECAST FOR
THE 8-14 DAY TIME PERIOD (FEB 28TH-MAR 5TH) INDICATES AN INCREASED
CHANCE FOR WETTER THAN NORMAL CONDITIONS RETURNING TO THE AREA
FROM THE WEST OR SOUTHWEST, AS DOES GEFS INTEGRATED VAPOR
TRANSPORT FORECAST DATA. WHILE THERE IS MODERATE CONFIDENCE IN THE
TIMING OF THIS TRANSITION BACK TO WETTER CONDITIONS AROUND THE END
OF THIS MONTH, THERE IS HIGH CONFIDENCE THAT THIS TRANSITION WILL
OCCUR, ESPECIALLY DURING THE FIRST WEEK OF MARCH. MULTIPLE
PREDICTORS FAVOR A RETURN TO A WETTER PATTERN FOR OUR FORECAST
AREA, TO INCLUDE THE ONGOING VERY STRONG EL NINO AND A CLEAR TREND
TOWARD A NEGATIVE ARCTIC OSCILLATION IN THE GFS ENSEMBLES. BTL
&&
.AVIATION...FOR THE 20/18Z TAF CYCLE...
LOW CLOUDS AND PATCHY FOG HAVE FILLED IN OVER MOST OF THE INTERIOR
WEST SIDE VALLEY THIS MORNING, WITH IFR TO MVFR AT MEDFORD AND LIFR
AT ROSEBURG. LIGHT WINDS AND HIGH CLOUDS THIS MORNING ARE SLOWING
THE DISSIPATION OF THESE LOW CLOUDS, AND THEY'LL LIKELY BE WITH US
UNTIL 19-21Z, LONGEST IN THE ILLINOIS VALLEY AND AROUND GRANTS PASS.
BROKEN HIGH CLOUDS AND SOME MID LEVEL CLOUDS WILL MOVE THROUGH
TODAY, THICKENING THIS AFTERNOON. OVERNIGHT EXPECT THAT WE'LL SEE
ANOTHER ROUND OF LOW CLOUDS AND PATCHY FOG IN THE SAME INTERIOR WEST
SIDE VALLEYS, FORMING AROUND 11Z. AN INCOMING COLD FRONT WILL ARRIVE
AT THE COAST AROUND SUNRISE WITH AN ABRUPT INCREASE IN CLOUD COVER
THAT COULD LOWER TO MVFR THERE BY 18Z AS RAINFALL ARRIVES. LOW LEVEL
WIND SHEAR IS EXPECTED ALONG AND NEAR THE COOS AND DOUGLAS COUNTY
COASTLINES SUNDAY MORNING. BTL
&&
.MARINE...UPDATED 855 AM PST SAT 20 FEB 2016... HIGH PRESSURE
WILL BUILD TODAY BRINGING LIGHT WINDS. SEAS WILL REMAIN ELEVATED
AND STEEP THROUGH TONIGHT. ANOTHER FRONT WILL MOVE THROUGH ON
SUNDAY BRINGING INCREASING SOUTH WINDS IN THE MORNING AND STEEP
SEAS. A BRIEF 3 TO 6 HOUR PERIOD OF GALES IS POSSIBLE FROM AROUND
CAPE BLANCO NORTHWARD ON SUNDAY BETWEEN ABOUT SUNRISE AND NOON.
WINDS WILL RAPIDLY DIMINISH BEHIND THE FRONT ON SUNDAY. SEAS WILL
THEN HOVER AROUND TO JUST BELOW 10 FEET SUNDAY NIGHT THROUGH
MONDAY BEFORE BUILDING SLIGHTLY LATE MONDAY. NEXT WEEK WILL BRING
A SUSTAINED BREAK IN STORM ACTIVITY, BUT SOME ELEVATED SWELL IS
EXPECTED, AT TIMES, AS STORMINESS BUILDS IN THE GULF OF ALASKA.
THIS STORMINESS SHOULD BEGIN TO ARRIVE IN THE COASTAL WATERS LATE
FRIDAY. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM PST
SUNDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 4 AM TO 1 PM PST SUNDAY FOR
PZZ350-356-376.
GALE WARNING FROM 4 AM TO 1 PM PST SUNDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST SUNDAY
FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 1 PM SUNDAY TO 4 AM
PST MONDAY FOR PZZ350-356-370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 2:57 AM PST | Gale Watch | MFR | 12 hr | |
| Feb 20, 3:07 PM PST | Small Craft Advisory | MFR | 22 hr | |
| Feb 20, 3:07 PM PST | Hazardous Seas Warning | MFR | 22 hr | |
| Feb 20, 3:07 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.